# SDR ASAA2021052635117

- Difficulty date: May 26, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13003
- Condition: Corroded
- Location: Bs 787 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 787 STR 24 R/H TO STR 25 R/H SPLICE CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-07-1A-1 REMOVED & REPLACED SPLICE IAW B737-900 SRM 51-40-02-0G-0 PARA 4 W=.6 O=0.063 R=.051 L=2.2 D=.012.
